# SDR CAL950163

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 700
- Part time: 44,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 2 INCH CRACK AT BOTH ENDS OF BOTTOM CENTER ANGLE AT FS 700.  THE ANGLE WAS REMOVED AND THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1 AND SRM 51-30-2.  REPAIRS WERE INSTALLED IAW SRM 51-30-2.  (X)
